# SDR MZZA97285

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Part number: BACB10A821
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  843937 - S-CHECK FOUND C2 DOOR OPERATING MECHANISM.  INTERIOR/EXTERIOR HAS EXCESSIVE FORWARD/AFT FLOAT AND ITS SUPPORT BEARING IS SPINNING IN ITS HOUSING AND HAS MIGRATED.  MECHANISM DISMANTLED AND FOUND BEARING OUTER SURFACE WORN.  BEARINGS REPLACED AND T-TUBE REINSTALLED.  LONGITUDINAL FLOAT REMOVED BY CORRECTLY RE-TORQUEING T-TUBE END NUTS IAW OHM 52-36-22.  (X)
